Since writing this post 2heap may have helped people, but has not within the last 4 days. 2heap is a verified member, has been around for 5 years, 3 months and has 6 posts and 18 replies to their name.
Post Tags (9)
what is paroxetine? why have you been given it?
its an antidepressent, its the third antidepressent iv been perscribed and the others have only made it worse.
How long have you been on it for? Unfortunatly with anti-depressants you only start to notice the effects after a few weeks
i havent taken paroxetine yet, i was perscribed it today, but i took prozac and sertraline and they had barely any effect on me, i developed insomnia and had some really abd headaches
Eeek insomnia…I have that… Do you still have it?
i myself take paroxetine. its a non name brand of paxil. paxil is actually a really good med. over the years… paxil is the only one that has ever worked for me… so wishing you lots of luck with this one… but dont get upset if it doesnt.. as many people dont treat on the same meds.. and have to keep trying different ones until they find the right one.. hugs.
it may take 2 or 3 weeks to “feel better” with those kind of anti-depressants (especially with sertaline).
and don’t forget that pills wont solve your problems, you must do something for it.
you are right gabor.. it does take a few weeks for it to finally work.. so dont just give up on the idea of it working or not working.. give it time..
but with the do something for your problem, gabor you have to realize, when you are depressed.. you dont see how to get out of that slump.. and until the chemicals are balanced in your brain… and you feel like you are human again… you just cant get out and solve anything…
i have had this **** for 15 years and it is like a mack truck just hit you i dont got to tell you how you or i fill is bad,bad the panic,anxity,depression but now there is help one step program im not in this for the money but give me a dollar for my time if you wont to fill better email me at i> small>(email removed) /small> /i>
i> small>(email removed) /small> /i> get over
it wont let me give email so i will do it like this r 7 4600 the at sine hot mail com
I’ve been using Paroxetine for 3 weeks now, in the first few weeks I had a anxiety attack each day sometimes 2. Now I am just feeling the same as before I took the tablets, m’n depression is getting better though, but there is an overall anxiety, which I used to since donkey’s years. Sometimes it’s if I forget to breath, I really wonder whether this or any meds actually do work, or just give you the impression in the at first, becaused I felt really good in the second week and than I felt normal, but not super good.
I sweat with taking Effexor and want to get off from it. I clean house and my hair is soaking wet I hate it, I Too have insommia and taking a prescribed sleeping pill from Dr. Khan. But some days I am ok and then other days I feel sad. Then some days I am angry and anxious, Somedays I can Go with my husband to outings and other times I don’t want to go. What am I suspose to do.
Hi Fox, The medication you’re taking is obviously doing your more harm than good. It is possible for a lot of people that their depression get worse first before things get better. But if the medicine is causing too many problems it might want to consider other options like talking to somebody. After all there is always an underlying reason why you get depressed or have anxiety problems. You can learn coping skills and other personality development skills during counselling, which you can apply in other situations later in life as well. As a matter of fact the counsellor or pshychotherapist is ‘awaking’ those skills within the client. If you’re intrested in online counselling please visit: http://cumuluscounselling.blogspot.com/
Ive had depresson since I was 13 and am now a drug addict, It feeds my depression, when Im sad I take pain pills, its a deadly cycal to get in, and I want to stop so bad before it ruins my life, and Im making a promise as of right now! to quit doing pills, im done with the crap, I cant take it anymore
Dear Lilbaker, You’ve taken the decision to stop taken drugs, now get help. Go to a clinic or anywhere you can get support. Don’t go it alone. It is also not wise to stop the drugs immediately. Take off a quarter first and slowly reduce. Ask someone to keep an eye on you while your doing this. You better take the process slow otherwise the results may be worse than you feel now.
I tried taking half one day and full the next, but that resulted in me feeling worse on the days I took the full amount of Parox. However you need at least two weeks before you can take off another quarter of the tablets. That means if you take 2x 20, take off a quarter of 1 tablet. You can always talk to me if you need, but I can’t help you with the withdrawel symptoms. That’s why you need the support. My email is i> small>(email removed) /small> /i>
man i been taking paroxetine this past monday and i havent had any attacks since past december and know is been only 5 days and i got a really bad attack is thgis normal our something i need help please
Hi I just started paroxetine 3 days ago,when should feel better,
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.